I was on Lexapro for 3 months last year. I had a late miscarriage and was depressed. Never been on an antidepressant before so I was skeptical. However my depression after the tradegy was too much to bear. When I decided to go off my doc said take 1 pill every other day for two weeks then stop. I know my body reacts fast to meds-& my doc said 10mgs was low and I'm seeing people who took 5mgs which makes me mad he didn't give me that dosage. When I say my system acts fast from meds I mean it. Anyways I made my own plan, ignored the doc, and went off slowly for over a month and a half. I had no issues except a lil weight gain. Well this May was the first anniversary of losing my daughter and I fell into depression again. I went back on lexapro 10mgs. It has been 5 months and I decided to go off again. Again I went off slowly for over a month. I'm sooo moody, tired, gained3lbs in 1week & I work out & eat healthy, & dizzy. I plan to go thru these withdrawals head on. This is ridiculous if a med can do this much damage in 5 months but im determined to go off bc i refuse to be on it forever. I am takin saffron oil pills that help with appetite and mood. Any one else take anything herbal to help? I'm thinking of goin back to acupuncture too & see if that eases anything too
I understand not wanting to be dependent on antidepressants. I was barely able to take them because they all bother my stomach. I have started taking a B complex vitamin with lunch and now I seem to have more energy which in turn has helped my depression. Also I have used melatonin or Benadryl occasionally for a good night sleep. Have you had some basic bloodwork done to make sure everything else is ok? After you have been off the med for a few weeks and you are still feeling sick it is possible something else is going on like blood sugar or thyroid? Just some ideas.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2013 • 2 answers
Posted 14 Feb 2015 • 3 answers
Posted 27 Jun 2016 • 4 answers
Posted 20 Aug 2016 • 3 answers
Posted 11 Nov 2016 • 3 answers